Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online
Ask a Urologist   »  

Have rashes on penis. No pain or stinging. Tested negative for STD. How to cure this?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2760 Questions
Question
hi,
I have a rash on my penis and its there now for more than a month, ive had std checks all negative. using 2 different type of thrush creams and antibiotics and still not clearing. rash is on the tip of my penis. it sometimes gets very red then goes down. but always stays at the tip. no pain or stinging. what else could it be?

XXXXXX.
Posted Wed, 1 May 2013 in Penis Problems
 
 
Answered by Dr. Srikanth Reddy 2 hours later
Hello,
Thanks for choosing health care magic for posting your query.
You have given a very detailed and nice description of your health problem which solves most of the doubts.
From the description that you have given, it can be a small hematoma (bruise) occurring at the tip of your penis. Hematoma is a small collection of blood that could have occured due to some minor trauma. The redness will not accompanied with any pain or itching. It may blanch a bit when pressed over it directly.
If its not creating a problem, then things are fine and you can leave it alone.
It will disappear in 2-3 months.
Only look for the increase in size or change in colour.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you can close the discussion and rate the answer accordingly.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy

Wish you good health,
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Follow-up: Have rashes on penis. No pain or stinging. Tested negative for STD. How to cure this? 15 hours later
Hi,
Is there not anything i can use to get rid of it before that time.
Is it ok to have sex with my partner. It does get very red when erect. Would i be prolonging my recovery if i have sex? Will i stop using the antibiotics? im in my second week with those. My doctor doesn't seem to know what it could be. only prescribe thrush creams as i said. Could it be anything else other Hematoma.

Regards,

XXXXXX.
 
 
Answered by Dr. Srikanth Reddy 8 hours later
Hello,
Thanks for using health care magic for posting your query.
I will answer your questions in an order.

Its perfectly safe to have sex and it has no relation to with your lesion. But try wearing condom meanwhile.
If you started using the antibiotics, make sure that you complete the course of the same before you stop using it.
I am not saying that it cannot be anything else. It can be some thing else as well and the option are plenty- from a viral rash to a malignancy. You to look for whether the size is increasing or the skin above the lesion is showing any change. These things should make you alert.
Fix an appointment with a dermatologist who can examine the lesion locally and will have a better say.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you can close the discussion and rate the answer accordingly.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy

Wish you good health,
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor